# SDR RAIA00708019

- Difficulty date: August 8, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 17,393 hours, 15,145 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8023 - TYS - EMERGENCY LIGHT GALLEY WALL EXIT LOCATOR INOP.  MAINTENANCE RESECURED CONNECTION GALLEY WALL EXIT LOCATOR, OPS CHECK GOOD.
